# SDR USAA060611

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834U69
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP CRACKED, BS 312 RBL 31 CABIN FLOOR STRUCTURE.  REMOVED CRACKED STRAP AND INSTALLED NEW ONE IAW SRM 51-10-02 AND 51-40, DEFECT SIZE: .50".
